# SDR SWIA202264691

- Difficulty date: January 7, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SERVICE DOOR SILL AREA Â€“ ANGLE ATTACHED TO LOWER SILL HAS CORROSION BETWEEN FS319 AND FS347 (MARKED   (C CHECK RO 02/25/2022)   REMOVED AND REPLACED NEW ANGLE MOUNTING P/N 31996-1 ON SERVICE DOOR SILL BETWEEEN FS 319.00 - FS 347.00 REF CRJ700 SRM 51-42-06-001-001-A01 REVISION 38, DATED JULY 25/2020. DWG SH670-31950, REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY AND FORM M-337. SEE CONTINUE CARD FOR MORE DETAILS
